# SDR SWAA2016071853979

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 57,681 hours, 33,439 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tab
- Part number: 6546455
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E DEFLECTION CONTROL RIB UPPER TAB CRACKED.  REPAIRED TAB IAW SRM.
